RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Topology Appl., 2017, том 221, страницы 178–194 (Mi tia2)  

Topological and geometrical properties of spaces with symmetric and nonsymmetric $f$-quasimetrics

A.V. Arutyunovab, A.V. Greshnovcd, L.V. Lokoutsievskiie, K.V. Storozhukcd

a RUDN University, Miklukho-Maklaya str. 6, 117198, Moscow, Russia
b Lomonosov Moscow State University, MSU, Leninskiye Gory, 119991 Moscow, Russia
c Novosibirsk State University, Pirogova str. 1, 630090, Novosibirsk, Russia
d Sobolev Institute of Mathematics, pr. Koptyuga 4, 630090, Novosibirsk, Russia
e Steklov Mathematical Institute of Russian Academy of Sciences, Russia

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации NSh-8215.2016.1
02.a03.21.0008
1.962.2017
1.3087.2017/PCh
Российский фонд фундаментальных исследований 15-01-05929
Supported by the grant of the Russian Federation President for the state support of leading scientific schools NSh-8215.2016.1; by the Ministry of Education and Science of the Russian Federation (the Agreement No.02.a03.21.0008 of 24.06.2016 and Project 1.962.2017). Supported by the Ministry of Education and Science of the Russian Federation (Project 1.3087.2017/PCh). Supported by grant RFBR 15-01-05929.


DOI: https://doi.org/10.1016/j.topol.2017.02.035


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 22.06.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tia2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:192

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019